Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2009, Article ID 202094, 5 pages
Research Article

Solution to an Optimal Control Problem via Canonical Dual Method

1Department of Applied Mathematics, Tongji University, Shanghai 200092, China
2Department of Mathematics, Tongji University, Shanghai 200092, China

Received 14 June 2009; Accepted 1 September 2009

Academic Editor: George Gang Yin

Copyright © 2009 Jinghao Zhu and Jiani Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. S. Pontryagin, The Mathematical Theory of Optimal Processes, Pergamon Press, Oxford, UK, 1964.
  2. D. L. Russell, Mathematics of Finite-Dimensional Control Systems, vol. 43 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1979.
  3. C. A. Floudas and V. Visweswaran, “Quadratic optimization,” in Handbook of Global Optimization, R. Horst and P. M. Pardalos, Eds., vol. 2, pp. 217–269, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995. View at Google Scholar
  4. Y. Ye, “On affine scaling algorithms for nonconvex quadratic programming,” Mathematical Programming, vol. 56, no. 3, pp. 285–300, 1992. View at Publisher · View at Google Scholar
  5. J. Zhu and Z. Zou, “An approximation to discrete optimal feedback controls,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 47, pp. 2989–3001, 2003. View at Publisher · View at Google Scholar
  6. D. Y. Gao, “Canonical duality theory and solutions to constrained nonconvex quadratic programming,” Journal of Global Optimization, vol. 29, no. 4, pp. 377–399, 2004. View at Google Scholar
  7. D. Y. Gao, Duality Principles in Nonconvex Systems, vol. 39 of Nonconvex Optimization and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
  8. D. Y. Gao, “Solutions and optimality criteria to box constrained nonconvex minimization problems,” Journal of Industrial and Management Optimization, vol. 3, no. 2, pp. 293–304, 2007. View at Google Scholar
  9. J. Zhu, S. Tao, and D. Y. Gao, “A study on concave optimization via canonical dual function,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 459–464, 2009. View at Publisher · View at Google Scholar
  10. C. Robinson, Dynamical Systems, Studies in Advanced Mathematics, CRC Press, Boca Raton, Fla, USA, 2nd edition, 1999.